# SDR SIMA20160225001

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 29,675 hours, 21,018 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Radio Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SLOW SPEED ABORT DUE TO GLD UNSAFE CAUTION MSG.  R & R RA TRANSCEIVER IAW AMM 34-44-01.  OPERATIONS CHECKED GOOD.
